# SDR 2007UALA01691

- Difficulty date: May 25, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 67,885 hours, 8,458 cycles
- Engine: Pwa PW4056
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 4040800911
- Part serial: UNK
- Condition: Faulty
- Location: Captain Adc
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS IAS DISAGREE ON FINAL.  CAPTS IAS 8K LOWER THAN F/O AND STBY.  *S/D*  REPLACED L-AIR DATA COMPUTER PER MM 34-1 2-01, ACCOMPLISHED LOW RANGE LEAK TEST PER MM 34-11-00.  TESTED OK FOR SERVICE.
